# SDR FDEA201512294101

- Difficulty date: December 29, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 92,771 hours, 35,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEUMATIC PSI TEST FAILED.  RELAMPED WITH CORRECT LIGHT BULBS.  OPERATIONS CHECKED NORMAL IAW AMM 25-61-03-5-0.
